Asymptotic normality of additive functions on polynomial sequences in canonical number systems

Manfred G. Madritsch, Attila Petho

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The objective of this paper is the study of functions which only act on the digits of an expansion. In particular, we are interested in the asymptotic distribution of the values of these functions. The presented result is an extension and generalization of a result of Bassily and Kátai to number systems defined in a quotient ring of the ring of polynomials over the integers.

Original languageEnglish
Pages (from-to)1553-1574
Number of pages22
JournalJournal of Number Theory
Volume131
Issue number9
DOIs
Publication statusPublished - Sep 1 2011

Keywords

  • Additive functions
  • Canonical number systems
  • Exponential sums

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Asymptotic normality of additive functions on polynomial sequences in canonical number systems'. Together they form a unique fingerprint.

  • Cite this